# SDR ASOA03368

- Difficulty date: August 10, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR LOWER STEP IAW SRM 51-73-00.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
